# SDR CALA2023050501377

- Difficulty date: May 5, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 88,561 hours, 35,143 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: G4000VSVA01
- Part serial: 5577
- Condition: Fault Message
- Location: Eng #1
- Part time: 783,133 hours, 733,769 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ENG 1 COMP VANE FAULT REF TSM TASK 75-30-00-810-852-A  ENG 1 VSV INTERACTION ISSUE. PRIOR HISTORY 4/28 CHS, 2/21 BFM (MASTER ACTUATOR RPL) COMPLEATED TASK75-32-41 UP TO STEPS D3. STEPS J3 TO STEP 5 UPDATED PARTS PFR PICS ADDED. COMPLETED. STEPS D3(A) TO H1 NEEDS TO BE COMPLETED. THEN LEAK ADD EMP:U399273 CHECKED  PARTS USED:  18-7311-3-0052,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1771710  SN OFF 5577 40-0596-3-6228,QTY :1  31-7532-9-0002,QTY :1 ACTUATOR, VARIA  OFF 31-7532-9-0002 5577 ON 31-7532-9-0002 0028 COMPLETED AMM 75-32-41 STEP D3 TO AND INCLUDING H (1) NEEDS LEAK CHECK AND HIGH POWER ASSURANCE RUN PERFORMED LEAK CHECK REF AMM 71-00-00, NO LEAKS NOTED. PERFORMED HIGH POWER ASSURANCE TEST REF AMM 71-00-00, ALL PARAMETERS WITHIN LIMITS.
